Claim Missing Document

Found 1 Documents
Journal : CAUCHY: Jurnal Matematika Murni dan Aplikasi

Positifitas dan Ketercapaian Sistem Linier Fractional Waktu Kontinu Fahcruddin, Imam
CAUCHY Vol 2, No 1 (2011): CAUCHY
Publisher : Mathematics Department, Maulana Malik Ibrahim State Islamic University of Malang

Show Abstract | Download Original | Original Source | Check in Google Scholar | Full PDF (156.501 KB) | DOI: 10.18860/ca.v2i1.1804


This paper studies a solution of the fractional continuous-time linier system. Necessary and sufficient condition were established for the internal and external positivity of fractional systems. Sufficient conditions are given for the reachability of fractional positive systems.